# SDR SWAA2023051949110

- Difficulty date: May 15, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 37,087 hours, 22,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT CORNER THRESHOLD CRACKED AT RADIUS.<[01] R+R FWD CARGO AFT THRESHOLD PER AMM 53-11-02.;[02] R+R FWD CARGO AFT THRESHOLD PER AMM 53-11-02.
